مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

1,837
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

OPTIMAL CONTROL FOR A CLASS OF NONLINEAR FRACTIONAL-ORDER SYSTEMS USING AN EXTENDED MODAL SERIES METHOD AND LINEAR PROGRAMMING STRATEGY

Pages

  51-64

Abstract

 This paper presents a novel hybrid technique based on the modal series method and LINEAR PROGRAMMING strategy for solving the optimal control problem of nonlinear fractional-order systems. The fractional derivative is defined in the sense of Riemann-Liouville with order less than one. The performance index includes the terminal cost in addition to the integral quadratic cost functional. Both the fixed and free final states cases have been taken into account. In this approach, first we extend the modal series method in order to convert the original NONLINEAR FRACTIONAL-ORDER TWO POINT BOUNDARY VALUE PROBLEM (FTPBVP) derived from the Pontryagin’s maximum principle into a sequence of linear time-invariant FTPBVPs. This sequence is then transformed into a sequence of LINEAR PROGRAMMING problems by defining a new variational problem in the calculus of variations, using a discretization technique based on the first-order GRUNWALD-LETNIKOV APPROXIMATION and introducing a new transformation. The convergence analysis of the proposed approach is also provided. To achieve an accurate suboptimal control, we apply a fast iterative algorithm with low computational effort. Finally, two numerical examples are included to illustrate the effectiveness of the proposed approach.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    MOHAMMADZADEH, EHSAN, PARIZ, NASER, HOSSEINI SANI, SEYED KAMAL, & JAJARMI, AMIN. (2016). OPTIMAL CONTROL FOR A CLASS OF NONLINEAR FRACTIONAL-ORDER SYSTEMS USING AN EXTENDED MODAL SERIES METHOD AND LINEAR PROGRAMMING STRATEGY. JOURNAL OF CONTROL, 10(1), 51-64. SID. https://sid.ir/paper/120841/en

    Vancouver: Copy

    MOHAMMADZADEH EHSAN, PARIZ NASER, HOSSEINI SANI SEYED KAMAL, JAJARMI AMIN. OPTIMAL CONTROL FOR A CLASS OF NONLINEAR FRACTIONAL-ORDER SYSTEMS USING AN EXTENDED MODAL SERIES METHOD AND LINEAR PROGRAMMING STRATEGY. JOURNAL OF CONTROL[Internet]. 2016;10(1):51-64. Available from: https://sid.ir/paper/120841/en

    IEEE: Copy

    EHSAN MOHAMMADZADEH, NASER PARIZ, SEYED KAMAL HOSSEINI SANI, and AMIN JAJARMI, “OPTIMAL CONTROL FOR A CLASS OF NONLINEAR FRACTIONAL-ORDER SYSTEMS USING AN EXTENDED MODAL SERIES METHOD AND LINEAR PROGRAMMING STRATEGY,” JOURNAL OF CONTROL, vol. 10, no. 1, pp. 51–64, 2016, [Online]. Available: https://sid.ir/paper/120841/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button